# SDR AWXA200500463

- Difficulty date: April 4, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601179
- Condition: Delaminated
- Location: Nr 1 Slat Wedge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK THE NR 1 SLAT WEDGE WAS FOUND DELAMINATED ON THE UPPER & LOWER SURFACE AT SLAT STA 348 LT.  MAINTENANCE REMOVED DAMAGE IN UPPER AND LOWER SURFACE SKIN OF NR 1 SLAT WEDGE FROM SS 343 TO SS 350 LT; FABRICATED A CORE FILLER AND DOUBLER; BONDED REPAIR PARTS TO SLAT IAW 51-70-10 FIG 16.
